# SDR CA030514015

- Difficulty date: May 12, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 31,756 hours
- Engine: Lyc ALF502R5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Head
- Part number: 3473641
- Condition: Contaminated
- Location: Fire Exting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS DUAL OUTLET, FORWARD NR 1 CARGO BAY EXTINGUISHER WAS RECEIVED FOR OVERHAUL AFTER HAVING BEEN DISCHARGED THROUGH ONE OUTLET. UPON REMOVAL OF THE SAFETY CAP FROM THE DISCHARGE HEAD OF THE UNFIRED OUTLET, THE INTERIOR OF THE DISCHARGE OUTLET WAS FOUND TO BE TIGHTLY PACKED WITH AN UNIDENTIFIED COARSELY CRYSTALLINE SUBSTANCE THAT APPEARS TO HAVE CORRODED THE INTERNAL COMPONENTS OF THE DISCHARGE HEADASSEMBLY, INCLUDING THE EXPLOSIVE CARTRIDGE.
